Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431029

Communications in Partial Differential Equations, 36, (10), 1750-1777, 2011.10
We establish global regularity for weak solutions to quasilinear divergence form elliptic and parabolic equations over Lipschitz domains with controlled growth conditions on low order terms. The leading coefficients belong to the class of BMO functions with small mean oscillations with respect to <i>x</i>.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:29 uploaded by Hongjie_Dong ] [ 39 downloads ] [ 0 comments ]
@inproceedings{hongjie2011global,
  title={Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth},
  author={Hongjie Dong, and Doyoon Kim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211329643534593},
  booktitle={Communications in Partial Differential Equations},
  volume={36},
  number={10},
  pages={1750-1777},
  year={2011},
}
Hongjie Dong, and Doyoon Kim. Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth. 2011. Vol. 36. In Communications in Partial Differential Equations. pp.1750-1777. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211329643534593.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved